# SDR SWAA2022090940263

- Difficulty date: August 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXISTING REPAIR ON OB AFT FLAP UPPER SURFACE I/B EDGE AT RT WING 2022-426805 / [01] TOOL USED: CALIPER P/N:500-193-30 S/N:0000285 DUE DATE: 10-DEC-22;[02] TOOL USED BOND TESTER P/N: S-3; S/N: 064; DUE DATE: 19-JUL-23.;[03] TOOL USED HOTBONDER P/N: HCS9200B-AV S/N: 18196126 DUE DATE: 24-FEB-23.;[04] TOOL USED BOND TESTER P/N: S-3; S/N: 064; DUE DATE: 19-JUL-23.;[05] REPAIRED OB AFT FLAP UPPER SURFACE I/B EDGE AT RT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. TOOL USED: HOT BONDER PN:HCS9200B-AV SN: 18196021 DUE DATE 16/JAN/23. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] CORRECTIVE ACTIONS 5 ENTERED IN ERROR.  THE CORRECT IS: PERFORMED PERMANENT REPAIR ON OB AFT FLAP UPPER SURFACE I/B EDGE AT RT WING DUE TO NO EXCEED 200 SI. IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. TOOL USED: HOT BONDER PN:HCS9200B-AV SN: 18196021 DUE DATE 16/JAN/23. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED
